# SDR SIMA20180703004

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 30,038 hours, 27,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING LATERAL PANEL EMERGENCY LIGHT INOP. REMOVED AND REPLACED LT OVERWING LATERAL PANEL EMERGENCY LIGHT IAW AMM 33-50-10, OPC GOOD.
